# SDR N6WA2025071801

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N550GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10080
- Aircraft time: 33,773 hours, 30,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN IS CRACKED BELOW THE LH FWD EQUIPMENT BAY AT FS193 AND STGR16L.   PERFORMED REPAIR ON FWD FUSELAGE SKIN BELOW THE LH FWD EQUIPMENT BAY AT FS193 AND STGR16L IAW GOJET EO-C550-53MR-074
